# SDR AALA201705239001

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 9,965 hours, 4,871 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAVATORY SMOKE MESSAGE LASTED 7 TO 10 SECONDS, FLIGHT ATTENDANT SAID AFT LEFT LAVATORY. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM, ALL TESTS PASSED PER AMM 26-17-00-710.
